# SDR HEEA085031

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 8,775 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Condition: Separated
- Location: Link Assy
- Component: Link Assy
- Component part number: 206033554101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT LINK ASSY HAS A LOWER ELASTOMERIC BEARING SEPARATED 360 DEGREES.
